# SDR USAA2009031990634

- Difficulty date: March 6, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 47,954 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638421
- Part serial: 4235116V
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - LEFT ELEVATOR TAB DELAMINATED AT ELEV STA 98 TO ELEV STA 100.  REPAIRED LEFT ELEVATOR TAB AT ELEV STA 98 TO ELEV STA 100 IAW B737 SRM 51-70-17.
